# SDR UIEA2020100732158

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,826 hours, 23,525 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 0175
- Part serial: 727810C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL GENERATOR ON REPLACEMENT APU (A/N P-367C).  INSTALLED NEW GENERATOR, AS PER B767-300 AMM 24-21-01.  PENDING APU GENERATOR SYSTEM TEST.  APU GENERATOR OPS GOOD, REF AMM 49-11-00.  P/N ON 727810C S/N 0175.
